# SDR QXEA9600247

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN CABIN AND COCKPIT FILLED WITH SMOKE.  AIRCRAFT WAS PARKED AT THE GATE.  PROBLEM TRACED TO APU, APU PLACED ON MEL 49-1.
